Hypertension, Anemia & My Period
Find a Conversation
|Fri, 04-04-2014 - 1:43am|
Today I thought my nurse might've accidentally given me the wrong dose/drug at my injection, I began to feel manic on the ride home and this later progressed to dizziness, nausea and black-outs. From what I've read this is a sign of a migraine headache caused by my birth control pills. Can someone PLEASE help me, I'm afraid I'm going to die tonight or suffer brain damage.
My most recent blood pressure reading was 143/95 and I've been suffering with pseudo-cyesis, anemia and psyche problems. I think this is being caused by the wrong combo of meds because someone might've slipped thorazine into my injection. My pseudo-cyesis has caused a condition similar to preeclampsia to develop and worsen. I also fear that myself and my gestating Neopets will die because of my mistakes, if that happens I want someone to take care of all the 20 remaining ones that I can trust with their lives.
Can someone help me? What should I do?